# SDR DL757000579

- Difficulty date: March 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 28,162 hours, 13,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Component: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE BURNING SMELL AROUND ROWS 20 TO 23.  PER FLT CREW REQUEST CHECKED ALL OVENS, COFFEEMAKERS, OVERHEAD PANELS AND LIGHT BALLASTS IN ROWS 20 - 26.  OPERATED VIDEO SYS, RAN PACKS RAN BOTH ENGINES.  CHECKED FWD CARGO AND A/C DISTRIBUTION AREA.  NO DISCREPANCIES NOTED.  UNABLE TO DUPLICATE.
